1 doctor weighed in:

Can i bleed between periodos after a cortisone shot had my period two weeks ago and again today. I got a cortisone shot three weeks ago. Could it be realted?

1 doctor weighed in
Dr. Mary Engrav
Emergency Medicine

In brief: It

It seems unlikely that the cortisone shot is related, though it is a type of a hormone.
You may be having dysfunctional uterine bleeding (dub), where your hormones are out of balance. If the period was lighter than usual or just "spotting" then please take a pregnancy test. If you get heavier bleeding, any pain, or new symptoms then please be re-evaluated immediately.

In brief: It

It seems unlikely that the cortisone shot is related, though it is a type of a hormone.
You may be having dysfunctional uterine bleeding (dub), where your hormones are out of balance. If the period was lighter than usual or just "spotting" then please take a pregnancy test. If you get heavier bleeding, any pain, or new symptoms then please be re-evaluated immediately.
Dr. Mary Engrav
Dr. Mary Engrav
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors